CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Yau-Shing-Tung"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: G | H | M | Z
Number of items: 5.

G

Gukov, Sergei and Liu, Chiu-Chu Melissa and Sheshmani, Artan et al. (2017) On topological approach to local theory of surfaces in Calabi–Yau threefolds. Advances in Theoretical and Mathematical Physics, 21 (7). pp. 1679-1728. ISSN 1095-0761. https://resolver.caltech.edu/CaltechAUTHORS:20180627-133558358

Gukov, Sergei and Yau, Shing-Tung and Zaslow, Eric (2003) Duality and Fibrations on G_2 Manifolds. Turkish Journal of Mathematics, 27 (1). pp. 61-97. ISSN 1303-6149. https://resolver.caltech.edu/CaltechAUTHORS:20160506-122921323

H

Huang, An and Lian, Bong H. and Yau, Shing-Tung et al. (2016) Chain integral solutions to tautological systems. Mathematical Research Letters, 23 (6). pp. 1721-1736. ISSN 1073-2780. https://resolver.caltech.edu/CaltechAUTHORS:20170418-144147426

M

Markovic, Vladimir and Šarić, Dragomir (2009) The Universal Properties of Teichmäuller Spaces. In: Geometry of Riemann surfaces and their moduli spaces. Surveys in differential geometry. No.14. International Press , Somerville. ISBN 9781571461407. https://resolver.caltech.edu/CaltechAUTHORS:20170505-151357776

Z

Zhu, Xinwen (2017) A survey of local models of Shimura varieties. In: Proceedings of the Sixth International Congress of Chinese Mathematicians. Advanced Lectures in Mathematics. Vol.1. No.36. International Press , Boston, MA, pp. 247-265. ISBN 9781571463487. https://resolver.caltech.edu/CaltechAUTHORS:20171219-105815523

This list was generated on Tue Sep 22 23:18:05 2020 PDT.